# SDR 08FDEA04496

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 47,916 hours, 12,664 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70301
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, BETWEEN LT STA 5-32 TO 5-53 LONGERON 46 FOUND CORRODED.  REPAIR CARRIED OUT IAW EA 1-5310-122603.  CORROSION REMOVED AND FOUND EXCEED LIMITS IAW SRM 53-00-01. THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
